# SDR DALA2025061004412

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 87,087 hours, 11,417 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 EMERGENCY LIGHT AT SEATS ROWS 41R, 44R, 55L, 37L, 38L BROKEN OR INOP. CORRECTIVE ACTION: RECONNECTED CONNECTORS AT 44R, 49R & 55L AND HOUSING REPLACED. OPS CHECK GOOD. (7176609)
